# SDR CALA2024012500227

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 84,651 hours, 10,514 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFD579001
- Part serial: J162109
- Condition: Smoke
- Location: Seat 28a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEAT 28A IFE SCREEN SMOKING. SMOKESTOPPED W/ IFE PASS SW OFF.SC REEN HOT REMOVED MONITOR AT SEAT #28A. PERFORMED VISUAL INSPECTION OF F824599. HARNESS BOTH CONNECTORS ARE IN GOOD CONDITION. NO BURNING SIGN FOUND. REPLACED MONITOR IAW AMM 44-25-04. OPS CHECK GOOD IAW AMM 44-25-00.P/N RD-FD5790-01 SN REMOVED J162109 SN INSTALLED F824599.
